Translator Disclaimer
January/February 2012 On a nonlinear generalized thermoelastic system with obstacle
M.R. Clark, A.O. Marinho, M.L. Oliveira
Adv. Differential Equations 17(1/2): 75-103 (January/February 2012).

Abstract

In this work we investigate the existence of global weak solutions and asymptotic behavior for a contact problem associated with a nonlinear, generalized thermoelastic coupled system.

Citation

Download Citation

M.R. Clark. A.O. Marinho. M.L. Oliveira. "On a nonlinear generalized thermoelastic system with obstacle." Adv. Differential Equations 17 (1/2) 75 - 103, January/February 2012.

Information

Published: January/February 2012
First available in Project Euclid: 17 December 2012

zbMATH: 1254.35153
MathSciNet: MR2906730

Subjects:
Primary: 35L55, 35L55

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 1/2 • January/February 2012
Back to Top